Author Topic: Lead Legs  (Read 2132 times)

[Buddie]

Lead Legs
« on: November 27, 2013, 01:39:37 pm »
Do your legs feel like lead?  Does this wax and wane for you?  One day I can seem to push through mine and will it get better throughout the day.  Other days, no way.  I was every active yesterday and now I can hardly stand.  Activity seems to put me back in a wave. 

~[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lead Legs
« Reply #1 on: November 27, 2013, 01:52:08 pm »
Yes, I have this.  Heavy, weak legs and spasms.  Also have days when they feel stronger.  I try to keep active...walking, Exercycle....when I can.  I think this is all part of w/d and healing.  Wishing you well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lead Legs
« Reply #2 on: November 27, 2013, 02:02:50 pm »
Hi [...]

Quite a few of us have had this, it does eventually getter better, hang in there. I found quite a few in my search here are 3 for you to look at

I feel paralyzed at times.

My Progress

Low energy, limbs feel weighted down

[...] :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lead Legs
« Reply #3 on: November 27, 2013, 02:10:17 pm »
This was a bad symptom for my mom the first time she tapered off of lorazepam.
It lasted on and off for 3 months and it disappeared.
Since on the valium, she hasn't experienced this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lead Legs
« Reply #4 on: November 27, 2013, 03:56:25 pm »
Hi [...]: I once left a post asking if the gravity on planet Earth had suddenly been turned up. I have had this symptom. It actually feels like twenty pound weights have been tied to your ankles, and you literally drag your legs around because they feel so heavy. Many here have had this symptom. The good news is that it is not permanent.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.